MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø5.0X34 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø5.0X34 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-05034
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Neck Pain (2433)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that two yukon polyaxial screws at t1 fractured post-operatively.The patient reported experiencing neck pain.Revision surgery is not planned.This report captures the second of two fractured screws.
 
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
POLYAXIAL SCREW; SIZE Ø5.0X34 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16837661
Report Number3004774118-2023-00048
Device Sequence Number15159436
Product Code NKG
UDI-Device Identifier10888857350045
UDI-Public10888857350045
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-05034
Device Catalogue Number7601-05034
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown